# SDR K11A2008112091507

- Difficulty date: August 13, 2006
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,536 hours, 72,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 964 FRAME WEB HAS 1.5 CRACK OTBD OF STAIRWELL OPENING ON RT SIDE.
